MAUDE Adverse Event Report: CONVATEC LTD AQUACEL FOAM PRO; DRESSING, WOUND, HYDROPHILIC

CONVATEC LTD AQUACEL FOAM PRO; DRESSING, WOUND, HYDROPHILIC
Model Number 422357
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant street address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
The distributor reported that in an inbound inspection there was a black spot found inside the dressing.The product was not used.No photograph was available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint was received from taiwan (dragon pharm) reporting a black spot observed during inbound inspection on one unit of aquacel foam pro 10 × 10 cm (1 × 10 pk) nai (system application product (sap) 1724191, lot 4l01308).The lot was manufactured on 20 nov 2024 and sterilized on 23 nov 2024 by sterigenics under works order (b)(4).Batch size: 5760 secondary packs (57 600 primary).No physical sample or photographic evidence was received for evaluation; therefore, the complaint could not be confirmed.A full batch-record review was completed in accordance with work instructions (wi).All in-process inspections, stat-sample checks and final release verifications were documented as satisfactory.No deviations, rework or non-conformances were raised for this batch.Sterilization records confirmed the cycle was completed successfully and within specification.Trend review found no other complaints for lot 4l01308 and no similar complaints for aquacel foam pro 10 × 10 cm over the previous 12 months.No indication of systemic foreign-matter issues was identified.Risk assessment: the reported defect could not be verified due to the absence of supporting evidence.According to process instruction (pi), the acceptable quality level (aql) for primary-pack contamination was 0.40 (accept 2, reject 3 for n = 200).At manufacture, lot 4l01308 met this acceptance criterion.With only one unconfirmed unit reported and no further issues identified, the batch remains within acceptable quality limits, and no acceptable quality level (aql) excursion has occurred.Conclusion: the complaint could not be confirmed, and no evidence links the alleged defect to deeside manufacture.No systemic risk was identified.In accordance with work instructions (wi), corrective action / preventive actions (capa) was not required.The complaint will be monitored through routine trending and the post-market product monitoring review process (standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL FOAM PRO
Common Device Name
DRESSING, WOUND, HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22858943
Report Number1000317571-2025-00087
Device Sequence Number7779297
Product Code NAC
UDI-Device Identifier00768455157327
UDI-Public00768455157327
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number422357
Device Lot Number4L01308
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown